I'm currently on yasmin birth control and have been consistantly taking the pills everyday since June. I guess I miscalculated at the beginning, and now I'm scheduled to have my period on my wedding week/day. Could I just go straight into another pill pack and skip the period that would start on my wedding week? If so, when will I have that period that I skipped? Can i skip two months of periods in a row, like skip the november period and also keep taking the next pill pack and skip december too?
Posts: 1 | From: Texas | Registered: Nov 2009
| IP: Logged |
What we suggest -- esp. for young women, since no studies have been done on long-term effects of menstrual suppression for young women -- is just checking with your doctor first.
For adult women, the data we have so far suggests that so long as a woman has four periods a year, unless taking those extra hormones poses a specific health risk (as in, you're someone with blood clot issues, etc.), suppressing sometimes with hormonal BC is not known to be unhealthy.
Just know it doesn't always work, either. In other words, you may still get your withdrawal bleed anyway, and/or may have breakthrough bleeding mid-cycle.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 68164 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.